Feedback on Vaniqa Side Effect and Usage, page 15
If you use Vaniqa, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Scalp hair loss
I have used Vaniqa for about three years.I had painful red skin at first but after about 4-6 months that went away. The product has worked for me, some hair removal is still required, but I have been happy with it except I have also had scalp hair loss, particularly the last year when I started using more Vaniqa, about twice as much as I used before. Don’t know that it is Vaniqa but since other users have experienced this, I think I will take a vacation from it and see if there is an improvement. By the way, it costs almost $100 a tube here in San Francisco.
please send rebate coupon. please confirm by calling 352-600-XXXX. thank you…..
AskDocWeb: Does anyone know where Meta might get a rebate coupon?
After stopping Vaniqa
please tell me after i stop using vaniqa will it cause my cheek hairs to grow back thicker like after shaving or waxing etc ??? or it will grow baack to natural texture and length and thickness ?/?? hope u got my point plz answer me ..thanks ..and one thing more if scalp hair is the side effect then in how much time frame we come to known that effect ? as i am using this product since 3 months….. but wm confused about hair loss …..
AskDocWeb: According to the manufacturer, that doesn’t seem to be an issue with Vaniqa. There is no mention of anything about hair growing back thicker after discontinuing Vaniqa on the Vaniqa website.
I started to use the product about 2 years ago after trying threading on the blonde hair on my face and neck. I noticed lots of hairs were getting missed using the threading method so my GP prescribed Vaniqa. I wish that I had NEVER EVER used it, I now have more hairs than ever before and they seem to grow at random angles out of my skin. They are more coarse than before and I need to pluck every day for hours. The hair on my head is now so fine and very thin, I am going to STOP using this cream as I am worried that I may go bald. If you are thinking of starting with this cream, please really consider the side effects. I was fine with it for about a year and then the problems began.
AskDocWeb: Thanks Betty! It would be helpful to know how long after discontinuing the threading that you started using the Vaniqa. The reason we mention this is that there are many reports that threading causes hair to grow back thicker.
Hair loss on head?
Do u mean to tell me that if you use vaniqa for the upper lip and chin your hair on uyour head falls out?
AskDocWeb: There are a few reports from patients using Vaniqa that say they lost scalp hair and that it may be a side effect of this product. The numbers are too small to determine what percentage of users might experience this side effect or whether or not their hair loss is caused by Vaniqa.
Vaniqa and estrogen
I have been using Vaniqa for approximately 10 years maybe more. I recently started using estrogen so obviously I’m in menopause, the Vaniqa seems to not be as effective any longer. Is it because I’ve possibly build up a tolerance to the Vaniqa or is it because of my age and that estrogen?
AskDocWeb: Unfortunately there is very little specific information comparing the use of Vaniqa in elderly patients with use in other age groups. Although we haven’t seen any drug interactions listed for using Vaniqa with estrogen, there is one caution about using Vaniqa in the elderly because they may be more sensitive to the effects of this medicine. That being the case the decreased effectiveness is more likely to be a result of changes caused by menopause.
Can I still buy Vaniqa?
my mail order pharmacy has told me Vaniqa is no longer being made, is this true?? thank you!!
AskDocWeb: The last time we checked Vaniqa was still being marketed by Almirall in Europe, SkinMedica in the USA, Triton in Canada, Medison in Israel, and Menarini in Australia. It’s more likely that your mail order pharmacy no longer carries it.
Huge bumps on my skin
Vaniqa worked very well when I bought my first tube. I was so thrilled. Then when I bought my second larger tube (1.59oz) is stopped working and now i get huge bumps on my skin. did they change the product when they switched to the larger size? why would if suddenly stop working and give me bad side effects?
AskDocWeb: You may want to check with your pharmacist to make sure that you received the same product in your second purchase as you did in the first one. The ingredients in Vaniqa are Anhydrous eflornithine hydrochloride (that’s the active ingredient), ceteareth-20; cetearyl alcohol; dimethicone; glyceryl stearate; methylparaben; mineral oil; PEG-100 stearate; phenoxyethanol; propylparaben; stearyl alcohol; and water. To our knowledge that formula hasn’t changed since it came on the market. Remember, all adverse effects should be reported to your doctor.
Hair loss on head
I am experiencing hair loss on my head as a result of Vaniqa. It is possible that hair will regrow when the drug is stopped? And if so, how long will it take?
AskDocWeb: It is more than possible, it is likely. Once Vaniqa is discontinued hair growth will approach pretreatment levels within 8 weeks.
Hair thinning and loss
I have had to stop Vaniqa because of hair thinning and loss. Is it possible the fair will re grow once I have stopped the drug?
AskDocWeb: Yes, see the post above.
How long does Vaniqa work?
Vaniqa does seem to work for me and no side effects as yet, but will I have to use it for the rest of my life?
AskDocWeb: To our knowledge, how long Vaniqa works or a recommended length of time to use it has not been establish. Vaniqa report – 9 – 10 – 11 – 12 – 13 – 14 – Page 15 – 16 – Last Page 17
If you find this page useful share it with others. If you have used Vaniqa, use the form below to add your review of Vaniqa, feedback or suggestions that may help others. Please note that all addresses are held confidential.